Lungs Home > Aclidinium Side Effects

Seek medical treatment right away if you are using aclidinium and experience side effects such as chest pain, vision changes, or an irregular heart rhythm. In most cases, reactions to this medicine tend to be minor and easy to treat. Clinical studies have shown that some of the most commonly reported problems include coughing, headaches, and diarrhea.

An Introduction to Side Effects of Aclidinium

Just like any medicine, aclidinium bromide (Tudorza™ Pressair™) can cause side effects. However, not everyone who uses this product will have problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or are treated easily by you or your healthcare provider.
 
(This article covers many, but not all, of the possible side effects with aclidinium. Your healthcare provider can discuss a more complete list with you.)
 

Aclidinium Side Effects to Report

Some side effects of aclidinium are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to:
 
  • Breathing problems that become worse
  • Severe constipation
  • Difficulty passing urine
  • An irregular heart rhythm (arrhythmia)
  • Vision changes
  • Chest pain
  • Signs of an allergic reaction, such as:
 
    • An unexplained rash
    • Hives
    • Itching
    • Unexplained swelling
    • Wheezing or other breathing problems.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.